Pacific Journal of Mathematics

An algebraic closed graph theorem.

Gabriel M. M. Obi

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 199-207.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810450

Mathematical Reviews number (MathSciNet)
MR0477664

Zentralblatt MATH identifier
0398.46009

Subjects
Primary: 46A30: Open mapping and closed graph theorems; completeness (including $B$-, $B_r$-completeness)
Secondary: 46C10

Citation

Obi, Gabriel M. M. An algebraic closed graph theorem. Pacific J. Math. 74 (1978), no. 1, 199--207. https://projecteuclid.org/euclid.pjm/1102810450


Export citation

References

  • [1] R. Piziak, An Algebraic Generalization of Hilbert Space Geometry, Ph. D. Thesis University of Massachusetts 1969.
  • [2] R. Piziak, Sesquilinear forms in infinite dimensions, Pacific J. Math., 43 (1972), 475-481.